Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 96, NWS Tulsa, OK

April 9, 2015Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 9, 2015, 6:17 PM CDT for Pushmataha County, Oklahoma. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2015, 6:17 PM CDT (23:17 UTC)
Expired
Apr 9, 2015, 7:00 PM CDT
In force
43 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 114 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 6:23 PM CDTHAIL 1.75Nashoba, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 2:32 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.3 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1639 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 396 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1639 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
396 m²/s²
0-3 km storm-relative helicity
520 m²/s²
Significant tornado parameter
3.4
Supercell composite
21.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

374 
WUUS54 KTSA 092317
SVRTSA
OKC127-100000-
/O.NEW.KTSA.SV.W.0096.150409T2317Z-150410T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
617 PM CDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 700 PM CDT

* AT 617 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAYTON LAKE
  STATE PARK...AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...NASHOBA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3444 9537 3459 9536 3461 9494 3450 9494
      3450 9504 3441 9505
TIME...MOT...LOC 2318Z 270DEG 33KT 3450 9528

HAIL...1.00IN
WIND...60MPH

$$

LACY
2 follow-up statements
869 
WWUS54 KTSA 092322
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CDT THU APR 9 2015

OKC127-100000-
/O.CON.KTSA.SV.W.0096.000000T0000Z-150410T0000Z/
PUSHMATAHA OK-
622 PM CDT THU APR 9 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
PUSHMATAHA COUNTY UNTIL 700 PM CDT...

AT 621 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NASHOBA...AND
MOVING EAST AT 50 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

* THE STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
  INDICATED COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3446 9527 3457 9527 3461 9494 3450 9494
      3450 9504 3441 9505
TIME...MOT...LOC 2323Z 275DEG 44KT 3449 9520

HAIL...1.75IN
WIND...60MPH

$$

LACY
117 
WWUS54 KTSA 092350
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT THU APR 9 2015

OKC127-100001-
/O.EXP.KTSA.SV.W.0096.000000T0000Z-150410T0000Z/
PUSHMATAHA OK-
650 PM CDT THU APR 9 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PUSHMATAHA COUNTY
WILL EXPIRE AT 700 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3446 9527 3457 9527 3461 9494 3450 9494
      3450 9504 3441 9505
TIME...MOT...LOC 2351Z 275DEG 44KT 3446 9479

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 5:56 PM CDT, 21 minutes earlier.

Area forecast discussion, Apr 9, 5:56 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
556 PM CDT THU APR 9 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 0Z TAFS... STRONG AND GUSTY NORTHWEST WINDS IN THE WAKE OF
A DEPARTING COLD FRONT WILL CONTINUE TO AFFECT ALL SITES THROUGH
THE OVERNIGHT HOURS. THUNDERSTORMS WITH MVFR CONDITIONS MAY
CONTINUE TO AFFECT FSM OVER THE NEXT HOUR AS THE LAST OF THE
PRECIPITATION MOVES OUT OF THE AREA. CEILINGS WILL LIFT AND SKIES WILL
CLEAR OUT AREAWIDE OVERNIGHT... LEAVING VFR CONDITIONS AT ALL SITES FOR
THE REMAINDER OF THE 24 HOUR FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 227 PM CDT THU APR 9 2015/

DISCUSSION...

COLD FRONT IS QUICKLY SWEEPING EAST ACROSS THE FORECAST AREA THIS
AFTERNOON...IN ASSOCIATION WITH A PV MAX MOVING EAST NORTHEAST
ACROSS NEBRASKA AND KANSAS. A STRONG CAPPING INVERSION REMAINS IN
PLACE AHEAD OF THE FRONT...AND THUS FAR ECHOES HAVE STRUGGLED TO
GET GOING. HOWEVER...EVENTUALLY LIFT AND HEATING SHOULD OVERCOME
THE CAP AND AT LEAST SCATTERED STORMS WILL FIRE ALONG THE FRONT BY
MID AFTERNOON FROM NW AR DOWN INTO SE OK. THE STORMS MAY
EVENTUALLY BECOME MORE LINEAR WITH TIME. WINDS ALOFT AT THE BASE
OF THE CENTRAL CONUS TROUGH SUGGEST SHEAR IS STRONG ENOUGH FOR
SUPERCELL DEVELOPMENT INITIALLY AT LEAST. THE TORNADO
THREAT...WHILE NOT ZERO...IS MUCH LESS COMPARED TO
YESTERDAY...WITH VEERED FLOW IN THE WARM SECTOR SHRINKING
HELICITY. THUS MAIN THREATS WILL BE HAIL/WINDS. ACTIVITY SHOULD BE
CLEARING THE AREA BETWEEN 00Z AND 03Z...WITH A CLEAR AND COOL
NIGHT FORTHCOMING.

AFTER A NICE DAY TO BE OUTDOORS ON FRIDAY...RAIN/STORM CHANCES
WILL RETURN BY SATURDAY...ESPECIALLY SATURDAY NIGHT AS THE
RETREATING BOUNDARY LIFTS NORTH THRU THE PLAINS. A WAVE IN THE
NORTHERN STREAM WILL SWEEP ACROSS THE MIDWEST BY THE LATTER PART
OF THE WEEKEND...FORCING ANOTHER BOUNDARY DOWN INTO OUR REGION.

GOING INTO EARLY NEXT WEEK...AN UPPER WAVE IN THE WEAKER SOUTHERN
STREAM OF THE WESTERLIES WILL LIFT INTO THE PLAINS...BRINGING GOOD
CHANCES FOR RAIN/STORMS.

A VIGOROUS UPPER STORM SYSTEM IS FORECAST TO DIVE IN FROM THE
PAC NW AND CLOSE OFF OVER THE PLAINS LATE NEXT WEEK. DEPENDING ON
HOW THE DETAILS SHAKE OUT...THERE WOULD BE SOME SEVERE POTENTIAL
AHEAD OF THE ASSOCIATED FRONT...FOLLOWED BY SOME COOLER AND DRIER
WEATHER TO CLOSE OUT THE WEEK.

LACY

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, Apr 9, 5:00 PM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT THU APR 9 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-101015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT THU APR 9 2015

...SEVERE WEATHER CONTINUES THROUGH EARLY EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHWEST ARKANSAS AND FAR SOUTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EAST OF A LINE FROM FAYETTEVILLE TO MCALESTER.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SEVERE THUNDERSTORMS ARE ONGOING ACROSS NORTHWEST ARKANSAS
INTO SOUTHEAST OKLAHOMA...AND WILL CONTINUE A SEVERE WEATHER
RISK AS THEY SPREAD EASTWARD WITH THE ADVANCING COLD FRONT.
LARGE HAIL IS PRIMARY HAZARD WITH THESE STORMS...THOUGH LOCALLY
DAMAGING WINDS ARE ALSO POSSIBLE ESPECIALLY WITHIN THE ARKANSAS
RIVER VALLEY INTO FAR SOUTHEAST OKLAHOMA.

THE SEVERE WEATHER POTENTIAL WILL END BY LATE EVENING AS THE COLD
FRONT PUSHES SOUTH OF THE RED RIVER.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...NO HAZARDS.
SATURDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES RETURN TO THE REGION OVER THE WEEKEND
AND CONTINUE THROUGH MUCH OF NEXT WEEK AS THE WEATHER PATTERN
REMAINS UNSETTLED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 9, 5:19 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
519 PM CDT THU APR 9 2015

ARZ019-020-092245-
CRAWFORD AR-FRANKLIN AR-
519 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CENTRAL CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 519 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER RUDY...MOVING
EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM
INCLUDE...PLEASANT HILL...PARADISE...PINEY...CONCORD...MULBERRY...
TONEY...LONELM...CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...FERN...
BARNES...TURNERS BEND...CASS...REDDING...ALMA...SHIBLEY...FURRY...
DYER AND RUDY.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3543 9431 3555 9435 3575 9377 3553 9370
TIME...MOT...LOC 2219Z 255DEG 39KT 3553 9425

LACY
Special weather statement, Apr 9, 5:36 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 PM CDT THU APR 9 2015

OKZ049-073-092315-
PITTSBURG OK-PUSHMATAHA OK-
536 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHERN PITTSBURG AND CENTRAL PUSHMATAHA

AT 537 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES NORTHWEST
OF EUBANKS...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CLAYTON...STANLEY...EUBANKS AND
DUNBAR.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3443 9579 3450 9579 3451 9578 3451 9568
      3459 9568 3459 9582 3460 9582 3464 9531
      3439 9531
TIME...MOT...LOC 2237Z 268DEG 27KT 3450 9575
Local storm report, Apr 9, 5:59 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     HAIL             PETTIGREW               35.82N 93.65W
04/09/2015  E1.00 INCH       MADISON            AR   PUBLIC

            RELAYED VIA SOCIAL MEDIA WITH PICTURE

&&

JBM
Local storm report, Apr 9, 6:02 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
602 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 PM     TSTM WND DMG     FAYETTEVILLE            36.06N 94.16W
04/09/2015                   WASHINGTON         AR   PUBLIC

            LARGE BRANCH BLOWN ONTO TREE. TIME ESTIMATED VIA RADAR.

&&

JBM
Local storm report, Apr 9, 6:03 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
603 PM CDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             SUMMERFIELD             34.90N 94.87W
04/09/2015  E1.25 INCH       LE FLORE           OK   EMERGENCY MNGR

            REPORTED BY THE LE FLORE COUNTY OFFICE OF EMERGENCY
            MANAGEMENT

&&

SFP
Special weather statement, Apr 9, 6:10 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
610 PM CDT THU APR 9 2015

OKZ049-092345-
PUSHMATAHA OK-
610 PM CDT THU APR 9 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     CENTRAL PUSHMATAHA

AT 610 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF CLAYTON LAKE STATE PARK...MOVING EAST AT 40 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...CLAYTON...NASHOBA AND
CLAYTON LAKE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.

LAT...LON 3442 9548 3459 9545 3459 9497 3450 9498
      3450 9504 3436 9504
TIME...MOT...LOC 2310Z 270DEG 33KT 3449 9539

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 12:08 AM CDTSpecial Weather StatementTSAOsage37 min
Apr 9, 12:39 AM CDTSpecial Weather StatementTSAOsage51 min
Apr 9, 2:28 PM CDTSpecial Weather StatementTSADelaware32 min
Apr 9, 2:34 PM CDTSpecial Weather StatementTSADelaware26 min
Apr 9, 2:42 PM CDTSpecial Weather StatementTSACherokee33 min
Apr 9, 2:52 PM CDTSpecial Weather StatementTSACherokee, Muskogee38 min
Apr 9, 3:02 PM CDTSpecial Weather StatementTSAAdair28 min
Apr 9, 3:19 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee41 min
Apr 9, 3:31 PM CDTSevere Thunderstorm WarningTSAAdair44 min
Apr 9, 3:36 PM CDTSpecial Weather StatementTSALatimer39 min
Apr 9, 3:40 PM CDTSpecial Weather StatementTSAHaskell50 min
Apr 9, 3:46 PM CDTSevere Thunderstorm WarningTSAAdair44 min
Apr 9, 4:19 PM CDTSevere Thunderstorm WarningTSAAdair41 min
Apr 9, 4:32 PM CDTSpecial Weather StatementTSALatimer28 min
Apr 9, 4:37 PM CDTSpecial Weather StatementTSAHaskell23 min
Apr 9, 4:51 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg39 min
Apr 9, 4:58 PM CDTSpecial Weather StatementTSASequoyah32 min
Apr 9, 5:08 PM CDTSpecial Weather StatementTSALatimer37 min
Apr 9, 5:29 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore46 min
Apr 9, 5:36 PM CDTSpecial Weather StatementTSAPushmataha39 min
Apr 9, 6:10 PM CDTSpecial Weather StatementTSAPushmataha35 min
Apr 9, 6:33 PM CDTSpecial Weather StatementTSAChoctaw27 min
Apr 9, 6:40 PM CDTSevere Thunderstorm WarningTSALeFlore35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.